# SDR ASAA9680150

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200335001
- Condition: Defective
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD OVERHEAD EMERGENCYLIGHT IN THE TAILCONE AREA WAS FOUND INOPERATIVE.  REPLACED THE LIGHTASSEMBLY AND OPERATED NORMALLY.(M)
